# SDR AT9900601

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26015711
- Condition: Failed
- Location: Nr 3
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 3 TIRE FAILURE CAUSED DAMAGE TO AIRCRAFT WHICH RESULTED IN ALL HYDRAULIC FLUID LOSS.  REMOVED AND REPLACED NR 3 TIRE AND A REVISION NR AT9900601R1 WILL FOLLOW AFTER AIRCRAFT WILL COME BACK FOR SERVICE.
